MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY

COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Catalog Number 025806-S1
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: preamendment.The event is currently under investigation.A follow up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
It was reported prior to use, foreign matter (like dust) was sealed in the package.Another device of the same lot was used instead to complete the procedure.No adverse effects or consequences were reported to the patient due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: investigation methods used include a review of specifications and a visual inspection of the returned device.One unopened package labeled rpn 025806-s1 and label lot number 8254264 was received.Black foreign matter of unknown origin was confirmed inside the sealed package.The complaint was confirmed.Based on the evidence presented by the sample, this event has been contributed to a manufacturing event.Cook medical will continue to monitor this device via the complaints database for similar complaints.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7174958
Report Number1820334-2018-00020
Device Sequence Number16167302
Product Code GBL
UDI-Device Identifier00827002168176
UDI-Public(01)00827002168176(17)200928(10)8254264
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number025806-S1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer12/25/2017
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1